# SDR MALA050199

- Difficulty date: January 27, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 18,968 hours, 20,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 20LN FAILED CAPACITY CHECK IAW JOB CARD 335003.
